# SDR SWAA084106

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 251 hours, 153 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 64540501
- Part serial: 7228
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL 390 FLIGHT CREW REPORTED A POSSIBLE ELECTRICAL ODOR IN CABIN, NO SMOKE.  TURNED OFF GASPER AND RECIRC FANS ODOR DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
